It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tinnitus patient on August 11, 2000 at 15:54:16:

In Reply to: Are these withdrawal symptoms? posted by Patty on August 10, 2000 at 12:29:26:

Tinnitus WWW Messages Board may help with some of your problems.

: I have been taking 1 mg Xanax off and on daily for about 3 months. I also take Darvocet for menstrual pain. A couple weeks ago I took 3 Darvocet on an empty stomach and it really knocked me down. My head felt horrible and though it has subsided, it is still fuzzy and I get head rushes and tingles and it is very uncomfortable. I also now have tinnitus and am very sensitive to noise. So now I'm taking more Xanax to take the edge off this other feeling. Are these withdrawal symptoms? What can help to get through it and how long will they last? Please answer and thanks.


Follow Ups

All times are GMT -7. The time now is 04:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!